Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 60-64
DOI: 10.12691/tjant-2-3-1
Open AccessArticle

Integral Inequalities of Hermite–Hadamard Type for m-AH Convex Functions

Tian-Yu Zhang1, and Feng Qi2, 3

1College of Mathematics, Inner Mongolia University for Nationalities, Tongliao City, Inner Mongolia Autonomous Region, China

2Department of Mathematics, School of Science, Tianjin Polytechnic University, Tianjin City, China

3Institute of Mathematics, Henan Polytechnic University, jiaozuo City, Henan Province, China

Pub. Date: June 03, 2014

Cite this paper:
Tian-Yu Zhang and Feng Qi. Integral Inequalities of Hermite–Hadamard Type for m-AH Convex Functions. Turkish Journal of Analysis and Number Theory. 2014; 2(3):60-64. doi: 10.12691/tjant-2-3-1

Abstract

In the paper, the authors introduce the concept “m-AH convex functions” and establish some inequalities of Hermite-Hadamard type for m-AH convex functions.

Keywords:
Hermite-Hadamard’s inequality m-AH convex function Hölder’s inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  S.S. Dragomir and R.P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 5 (1998), 91-95.
 
[2]  U.S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula, Appl. Math. Comp. 147 (2004), 137-146.
 
[3]  G. Toader, Some generalizations of the convexity, Proceedings of the Colloquium on Approximation and Optimization, Univ. Cluj-Napoca, Cluj-Napoca, 1985, 329-338.
 
[4]  S.S. Dragomir, On some new inequalities of Hermite-Hadamard type for m-convex functions, Tamkang J. Math. 33 (2002) 45-55.
 
[5]  S.S. Dragomir, G. Toader, Some inequalities for m-convex functions, Studia Univ. Babes¸-Bolyai Math. 38 (1993), 21-28.
 
[6]  M. Klaričič Bakula, M. E. Özdemir, and J. Pečarić, Hadamard type inequalities for m-convex and (a,m)-convex functions, J. Inequal. Pure Appl. Math. 9 (2008), no. 4, Art. 96, 12 pages.
 
[7]  İ. İşcan, A new generalization of some integral inequalities for (a,m)-convex functions, Mathematical Sciences 7 (2013), 22, 1-8.
 
[8]  İ. İşcan, New estimates on generalization of some integral inequalities for (a,m)-convex functions, Contemporary Analysis and Applied Mathematics 1 (2013), no. 2, 253-264.
 
[9]  S.-H. Wang, B.-Y. Xi, and F. Qi, On Hermite-Hadamard type inequalities for (a,m)-convex functions, Int. J. Open Probl. Comput. Sci. Math. 5 (2012), no. 4, 47-56.
 
[10]  S.-H. Wang, B.-Y. Xi, and F. Qi, Some new inequalities of Hermite-Hadamard type for n-time dierentiable functions which are m-convex, Analysis (Munich) 32 (2012), no. 3, 247-262.
 
[11]  B.-Y. Xi, R.-F. Bai, and F. Qi, Hermite-Hadamard type inequalities for the m-and (a,m)-geometrically convex functions, Aequationes Math., 84 (2012), no. 3, 261-269.
 
[12]  V.G. Mihesan. A generalization of the convexity, Seminar on functional equations, approximation and convexity, Cluj-Napoca, 1993. (Romania).